Alert archive / Georgia / River Flood Warnings in 2020
River Flood Warning 246, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Mar 6, 2020, 9:40 AM EST for Emanuel County, Treutlen County, Georgia. It was in force for 39 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 6, 2020, 9:40 AM EST (14:40 UTC)
- Expired
- Mar 8, 2020, 12:45 AM EST
- In force
- 39 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Emanuel County, GA, Treutlen County, GA
The radar
The Robins AFB radar (KJGX), 86 km from the middle of the area, began a volume at 14:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Ohoopee River at GA 297 near Swainsboro (SWOG1). The gauge peaked at 18.71 ft at Mar 7, 2020, 7:00 AM EST.
- Action stage
- 16 ft
- Minor stage
- 18 ft
- Moderate stage
- 24 ft
- Major stage
- 27 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02225270, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
351 WGUS42 KFFC 061440 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Peachtree City GA 940 AM EST Fri Mar 6 2020 ...The National Weather Service in Peachtree City has issued a Flood Warning for the following rivers in Georgia... Ohoopee River near Swainsboro affecting Emanuel and Treutlen Counties .Recent heavy rainfall has caused significant runoff into streams and rivers which will cause flooding in some areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interests along the river should monitor the latest forecasts...and be prepared to take necessary precautions to protect life and property. The latest stage data was furnished in cooperation with the United States Geological Survey. && GAC107-283-070440- /O.NEW.KFFC.FL.W.0246.200306T1440Z-000000T0000Z/ /SWOG1.1.ER.200306T1400Z.200306T1430Z.000000T0000Z.UU/ 940 AM EST Fri Mar 6 2020 The National Weather Service in Peachtree City has issued a * Flood Warning for The Ohoopee River near Swainsboro. * Until further notice. * At 9 AM Friday the stage was 18.0 feet...and rising. * Flood stage is 18.0 feet. * At 18.0 feet...Flood stage is reached. Minor flooding of woodlands occurs upstream and downstream from the gage on Georgia Highway 297. && LAT...LON 3254 8262 3258 8257 3238 8224 3232 8226 $$
5 follow-up statements
172 WGUS82 KFFC 070244 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Statement National Weather Service Peachtree City GA 944 PM EST Fri Mar 6 2020 ...The Flood Warning continues for the following rivers in Georgia... Little Ocmulgee River near Scotland affecting Telfair and Wheeler Counties Ohoopee River near Swainsboro affecting Emanuel and Treutlen Counties GAC271-309-071643- /O.CON.KFFC.FL.W.0232.000000T0000Z-000000T0000Z/ /SCTG1.1.ER.200305T0915Z.200306T0215Z.000000T0000Z.UU/ 944 PM EST Fri Mar 6 2020 The Flood Warning continues for The Little Ocmulgee River near Scotland. * Until further notice. * At 915 PM Friday the stage was 12.7 feet, and slowly falling. * Minor flooding will continue. * Flood stage is 12 feet. * At 12 feet...Flood stage is reached. Minor flooding of the wooded wetlands occurs upstream and downstream from the gage on Georgia Highway 149. && LAT...LON 3206 8291 3211 8288 3194 8261 3192 8267 $$ GAC107-283-071643- /O.CON.KFFC.FL.W.0246.000000T0000Z-000000T0000Z/ /SWOG1.1.ER.200306T1400Z.200307T0230Z.000000T0000Z.UU/ 944 PM EST Fri Mar 6 2020 The Flood Warning continues for The Ohoopee River near Swainsboro. * Until further notice. * At 930 PM Friday the stage was 18.5 feet, and slowly rising. * Minor flooding will continue. * Flood stage is 18 feet. * At 18 feet...Flood stage is reached. Minor flooding of woodlands occurs upstream and downstream from the gage on Georgia Highway 297. && LAT...LON 3254 8262 3258 8257 3238 8224 3232 8226 $$
432
WGUS82 KFFC 070918
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
418 AM EST Sat Mar 7 2020
...The Flood Warning continues for the following rivers in Georgia...
Oconee River near Penfield affecting Clarke...Greene and Oconee
Counties
Oconee River near Milledgeville affecting Baldwin...Washington and
Wilkinson Counties
Oconee River near Oconee affecting Washington and Wilkinson
Counties
Oconee River near Oconee affecting Johnson...Washington and
Wilkinson Counties
Oconee River near Dublin affecting Johnson...Laurens...Washington
and Wilkinson Counties
Oconee River near Mount Vernon affecting Montgomery...Treutlen and
Wheeler Counties
Ohoopee River near Swainsboro affecting Emanuel and Treutlen
Counties
GAC059-133-219-072317-
/O.CON.KFFC.FL.W.0230.000000T0000Z-200308T1237Z/
/PNFG1.1.ER.200306T0122Z.200307T1200Z.200308T0637Z.NO/
418 AM EST Sat Mar 7 2020
The Flood Warning continues for
The Oconee River near Penfield.
* Until Sunday morning.
* At 4AM Saturday the stage was 14.2 feet...and
falling.
* Minor flooding is occurring.
* Flood stage is 13 feet.
* The river will fall below flood stage after midnight tomorrow.
* At 15 feet...Minor flooding continues to expand into fields...
woodlands and pastures...mainly on the right bank of the river...
upstream and downstream from the gage on the Georgia Highway 15
bridge.
&&
LAT...LON 3364 8325 3364 8333 3383 8333 3384 8327
$$
GAC009-303-319-072118-
/O.CON.KFFC.FL.W.0236.000000T0000Z-200307T2118Z/
/MLGG1.1.ER.200305T1632Z.200306T0415Z.200307T1518Z.NO/
418 AM EST Sat Mar 7 2020
The Flood Warning continues for
The Oconee River near Milledgeville.
* Until this afternoon.
* At 3AM Saturday the stage was 23.3 feet...and
falling.
* Minor flooding is occurring.
* Flood stage is 22 feet.
* The river will continue to fall to below flood stage by late this
morning.
&&
LAT...LON 3313 8325 3314 8317 3308 8317 3302 8313
3297 8316 3304 8324
$$
GAC303-319-072317-
/O.CON.KFFC.FL.W.0240.000000T0000Z-000000T0000Z/
/OCOG1.1.ER.200306T0047Z.200306T2200Z.000000T0000Z.NR/
418 AM EST Sat Mar 7 2020
The Flood Warning continues for
The Oconee River near Oconee.
* Until further notice.
* At 03AM Saturday the stage was 19.2 feet...and
nearly steady.
* Minor flooding is occurring.
* Flood stage is 18 feet.
* At 19 feet...Minor flooding continues to expand into the
woodlands and wetlands along the river upstream and downstream from
a gage located by a dirt boat ramp on the west side of Avant Mine
off Adams Road in Washington County. The water level will begin to
surround the elevated USGS gage house.
&&
LAT...LON 3297 8316 3302 8313 3296 8304 3288 8298
3284 8303 3292 8311
$$
GAC167-303-319-072317-
/O.CON.KFFC.FL.W.0225.000000T0000Z-000000T0000Z/
/OCNG1.2.ER.200305T1830Z.200308T1100Z.000000T0000Z.NO/
418 AM EST Sat Mar 7 2020
The Flood Warning continues for
The Oconee River near Oconee.
* Until further notice.
* At 3AM Saturday the stage was 21.6 feet...and
rising.
* Moderate flooding is occurring.
* Flood stage is 17 feet.
* The river will continue rising to near 22.6 feet by tomorrow
morning then begin falling.
* At 23 feet...Moderate flooding continues. Portions of the Old
Balls Ferry Road leading to the boat ramp becomes flooded with a
foot of water or more. The entire dirt parking lot near the boat
ramp is under three to five feet of water. Extensive flooding of
the woodlands near the river continues.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$
GAC167-175-303-319-072317-
/O.CON.KFFC.FL.W.0224.200307T1800Z-000000T0000Z/
/DBNG1.2.ER.200307T1800Z.200310T0500Z.000000T0000Z.NO/
418 AM EST Sat Mar 7 2020
The Flood Warning continues for
The Oconee River near Dublin.
* From this afternoon until further notice.
* At 3AM Saturday the stage was 20.1 feet...and
rising.
* Moderate flooding is forecast.
* Flood stage is 21 feet.
* Forecast to rise above flood stage by this afternoon and continue
to rise to near 25.2 feet by Tuesday morning.
* At 25 feet...Moderate flooding begins. Significant flooding
occurs in the woodlands and agricutural areas upstream and
downstream from the gage on U.S. Highway 80. The flood waters will
be around two feet deep on Rex Miller Road...downstream left bank
of the Highway 80 bridge and Old River Lane...upstream and left
bank from the bridge. Some of the homes on these roads will begin
to experience flooding.
&&
LAT...LON 3265 8298 3267 8289 3257 8284 3238 8268
3236 8277 3254 8293
$$
GAC209-283-309-072317-
/O.CON.KFFC.FL.W.0175.000000T0000Z-000000T0000Z/
/MTVG1.1.ER.200220T1522Z.200225T1715Z.000000T0000Z.NO/
418 AM EST Sat Mar 7 2020
The Flood Warning continues for
The Oconee River near Mount Vernon.
* Until further notice.
* At 3AM Saturday the stage was 16.6 feet...and
steady.
* Minor flooding is occurring.
* Flood stage is 16 feet.
* The river will continue rising to near 18.9 feet by Wednesday
evening. Additional rises may be possible thereafter.
* At 19 feet...Minor flooding expands further into the woodlands
and pastures upstream and downstream from the gage on U.S. Highway
280. The boat ramp parking lot is flooded out on the Wheeler County
side of the river. More homes on Dead River Road in the south part
of Montgomery County become surrounded with water. Some flooding
inside the structures is possible. Some portions of Dead River Road
are covered by at least a foot of water.
&&
LAT...LON 3236 8277 3238 8268 3220 8259 3196 8251
3195 8259 3218 8268
$$
GAC107-283-072317-
/O.CON.KFFC.FL.W.0246.000000T0000Z-000000T0000Z/
/SWOG1.1.ER.200306T1400Z.200307T0830Z.000000T0000Z.UU/
418 AM EST Sat Mar 7 2020
The Flood Warning continues for
The Ohoopee River near Swainsboro.
* Until further notice.
* At 3AM Saturday the stage was 18.7 feet...and
rising.
* Minor flooding is occurring.
* Flood stage is 18 feet.
* At 18 feet...Flood stage is reached. Minor flooding of woodlands
occurs upstream and downstream from the gage on Georgia Highway
297.
&&
LAT...LON 3254 8262 3258 8257 3238 8224 3232 8226
$$715
WGUS82 KFFC 071349
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
849 AM EST Sat Mar 7 2020
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River near Macon affecting Bibb...Houston...Jones...
Monroe and Twiggs Counties
Oconee River near Penfield affecting Clarke...Greene and Oconee
Counties
Oconee River near Dublin affecting Johnson...Laurens...Washington
and Wilkinson Counties
Ocmulgee River near Hawkinsville affecting Bleckley and Pulaski
Counties
Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
Counties
Little Ocmulgee River near Scotland affecting Telfair and Wheeler
Counties
Ocmulgee River near Lumber City affecting Montgomery...Telfair and
Wheeler Counties
Oconee River near Oconee affecting Johnson...Washington and
Wilkinson Counties
Oconee River near Mount Vernon affecting Montgomery...Treutlen and
Wheeler Counties
Ohoopee River near Swainsboro affecting Emanuel and Treutlen
Counties
GAC021-153-169-207-289-080350-
/O.EXT.KFFC.FL.W.0218.000000T0000Z-200311T0300Z/
/MACG1.1.ER.200304T0500Z.200307T0200Z.200310T2100Z.NO/
849 AM EST Sat Mar 7 2020
The Flood Warning continues for
The Ocmulgee River near Macon.
* Until Tuesday evening.
* At 7 AM Saturday the stage was 24 feet...and falling.
* Minor flooding is occurring and is forecast to continue.
* Flood stage is 18 feet.
* The river will continue to fall to below flood stage by Tuesday
afternoon.
* At 23 feet...Minor flooding continues to expand. Large portions
of the Macon GreenWay Ocmulgee Heritage Trail floods north of the
Martin Luther King Boulevard bridge. The flood waters will be up to
3 feet deep on portions of the trail. Large portions of agricultural
lands east of Macon and well downstream will be under 1 to 5 feet of
water.
&&
LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
3263 8359 3274 8363
$$
GAC023-235-080349-
/O.CON.KFFC.FL.W.0229.000000T0000Z-000000T0000Z/
/HAWG1.2.ER.200306T1807Z.200310T1700Z.000000T0000Z.NO/
849 AM EST Sat Mar 7 2020
The Flood Warning continues for
The Ocmulgee River near Hawkinsville.
* Until further notice.
* At 7 AM Saturday the stage was 22.5 feet...and rising.
* Minor flooding is occurring and Moderate flooding is forecast.
* Flood stage is 20 feet.
* The river will continue rising to near 26.7 feet by Tuesday evening
then begin falling.
* At 26 feet...Moderate flooding begins...with several homes
surrounded by flood waters and at least 3 homes begin flooding near
Gooseneck Lane and RiverView Road.
&&
LAT...LON 3263 8359 3266 8353 3229 8343 3210 8332
3206 8337 3227 8349
$$
GAC091-271-315-080349-
/O.CON.KFFC.FL.W.0126.000000T0000Z-000000T0000Z/
/ABBG1.2.ER.200208T1345Z.200225T0845Z.000000T0000Z.NO/
849 AM EST Sat Mar 7 2020
The Flood Warning continues for
The Ocmulgee River near Abbeville.
* Until further notice.
* At 7 AM Saturday the stage was 15.2 feet...and nearly steady.
* Moderate flooding is occurring and is forecast to continue.
* Flood stage is 12 feet.
* The river will rise to near 16.7 feet by Thursday morning. Additional
rises are possible thereafter.
* At 16 feet...Flooding of farm lands...timberlands...and access
roads will occur.
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$
GAC271-309-080349-
/O.CON.KFFC.FL.W.0232.000000T0000Z-000000T0000Z/
/SCTG1.1.ER.200305T0915Z.200306T0215Z.000000T0000Z.UU/
849 AM EST Sat Mar 7 2020
The Flood Warning continues for
The Little Ocmulgee River near Scotland.
* Until further notice.
* At 8 AM Saturday the stage was 12.6 feet...and steady.
* Minor flooding is occurring.
* Flood stage is 12 feet.
* At 12 feet...Flood stage is reached. Minor flooding of the wooded
wetlands occurs upstream and downstream from the gage on Georgia
Highway 149.
&&
LAT...LON 3206 8291 3211 8288 3194 8261 3192 8267
$$
GAC209-271-309-080349-
/O.CON.KFFC.FL.W.0212.000000T0000Z-000000T0000Z/
/LBRG1.2.ER.200225T0325Z.200228T1100Z.000000T0000Z.NO/
849 AM EST Sat Mar 7 2020
The Flood Warning continues for
The Ocmulgee River near Lumber City.
* Until further notice.
* At 7 AM Saturday the stage was 18.6 feet...and falling.
* Moderate flooding is occurring and will continue through
this evening. Minor flooding will continue thereafter.
* Flood stage is 15 feet.
* The river will continue to fall to a stage of 16.7 feet by Monday
evening before again rising to around 17.1 feet by Wednesday night.
* At 18 feet...Moderate flooding begins. Flooding of the access
road to the boat ramp near the Highway 341 bridge begins.
&&
LAT...LON 3175 8299 3181 8299 3189 8278 3196 8261
3191 8258 3176 8285
$$
GAC059-133-219-080349-
/O.EXT.KFFC.FL.W.0230.000000T0000Z-200308T1030Z/
/PNFG1.1.ER.200306T0122Z.200306T1630Z.200308T0430Z.NO/
849 AM EST Sat Mar 7 2020
The Flood Warning continues for
The Oconee River near Penfield.
* Until Sunday morning.
* At 8 AM Saturday the stage was 14.2 feet...and steady.
* Minor flooding is occurring and is forecast to continue.
* Flood stage is 13 feet.
* The river will continue to fall to below flood stage by tonight.
* At 13 feet...Flood Stage is reached. Minor flooding occurs along
the river upstream and downstream from the gage on the Georgia
Highway 15 bridge. The right bank begins to overflow into
agricultural land and pastures with a foot or two of water.
&&
LAT...LON 3364 8325 3364 8333 3383 8333 3384 8327
$$
GAC167-303-319-080349-
/O.CON.KFFC.FL.W.0225.000000T0000Z-000000T0000Z/
/OCNG1.2.ER.200305T1830Z.200308T0000Z.000000T0000Z.NO/
849 AM EST Sat Mar 7 2020
The Flood Warning continues for
The Oconee River near Oconee.
* Until further notice.
* At 8 AM Saturday the stage was 22.4 feet...and rising.
* Moderate flooding is occurring and is forecast to continue.
* Flood stage is 17 feet.
* The river will continue rising to near 23.2 feet by this evening
then begin falling.
* At 23 feet...Moderate flooding continues. Portions of the Old
Balls Ferry Road leading to the boat ramp becomes flooded with a
foot of water or more. The entire dirt parking lot near the boat
ramp is under three to five feet of water. Extensive flooding of
the woodlands near the river continues.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$
GAC167-175-303-319-080349-
/O.EXT.KFFC.FL.W.0224.200307T1942Z-000000T0000Z/
/DBNG1.2.ER.200307T1942Z.200309T2300Z.000000T0000Z.NO/
849 AM EST Sat Mar 7 2020
The Flood Warning continues for
The Oconee River near Dublin.
* From this afternoon until further notice.
* At 7 AM Saturday the stage was 20.4 feet...and rising.
* Moderate flooding is forecast.
* Flood stage is 21 feet.
* The river is forecast to rise above flood stage by this afternoon
and continue to rise to near 25.6 feet by early Tuesday morning.
* At 25.5 feet...Significant flooding continues in the woodlands and
agricutural areas upstream and downstream from the gage on U.S.
Highway 80. The flood waters will be around two feet deep on Rex
Miller Road...downstream left bank of the Highway 80 bridge and Old
River Lane...upstream and left bank from the bridge. Some of the
homes on these roads will begin to experience flooding. Also a few
homes begin to flood on River Ridge Road...downstream and right
bank from the U.S. Highway 80 bridge.
&&
LAT...LON 3265 8298 3267 8289 3257 8284 3238 8268
3236 8277 3254 8293
$$
GAC209-283-309-080349-
/O.CON.KFFC.FL.W.0175.000000T0000Z-000000T0000Z/
/MTVG1.1.ER.200220T1522Z.200225T1715Z.000000T0000Z.NO/
849 AM EST Sat Mar 7 2020
The Flood Warning continues for
The Oconee River near Mount Vernon.
* Until further notice.
* At 8 AM Saturday the stage was 16.7 feet...and slowly rising.
* Minor flooding is occurring and is forecast to continue.
* Flood stage is 16 feet.
* The river will continue rising to near 19.2 feet by Thursday morning.
* At 19 feet...Minor flooding expands further into the woodlands
and pastures upstream and downstream from the gage on U.S. Highway
280. The boat ramp parking lot is flooded out on the Wheeler County
side of the river. More homes on Dead River Road in the south part
of Montgomery County become surrounded with water. Some flooding
inside the structures is possible. Some portions of Dead River Road
are covered by at least a foot of water.
&&
LAT...LON 3236 8277 3238 8268 3220 8259 3196 8251
3195 8259 3218 8268
$$
GAC107-283-080349-
/O.CON.KFFC.FL.W.0246.000000T0000Z-000000T0000Z/
/SWOG1.1.ER.200306T1400Z.200307T1200Z.000000T0000Z.UU/
849 AM EST Sat Mar 7 2020
The Flood Warning continues for
The Ohoopee River near Swainsboro.
* Until further notice.
* At 7 AM Saturday the stage was 18.7 feet...and steady.
* Minor flooding is occurring.
* Flood stage is 18 feet.
* At 18 feet...Flood stage is reached. Minor flooding of woodlands
occurs upstream and downstream from the gage on Georgia Highway
297.
&&
LAT...LON 3254 8262 3258 8257 3238 8224 3232 8226
$$826 WGUS82 KFFC 080125 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Statement National Weather Service Peachtree City GA 825 PM EST Sat Mar 7 2020 ...The Flood Warning continues for the following rivers in Georgia... Ohoopee River near Swainsboro affecting Emanuel and Treutlen Counties GAC107-283-081526- /O.CON.KFFC.FL.W.0246.000000T0000Z-000000T0000Z/ /SWOG1.1.ER.200306T1400Z.200307T1200Z.000000T0000Z.UU/ 825 PM EST Sat Mar 7 2020 The Flood Warning continues for The Ohoopee River near Swainsboro. * Until further notice. * At 7 PM Saturday the stage was 18.3 feet...and falling. * Minor flooding is occurring. * Flood stage is 18 feet. * At 18.0 feet...Flood stage is reached. Minor flooding of woodlands occurs upstream and downstream from the gage on Georgia Highway 297. && LAT...LON 3254 8262 3258 8257 3238 8224 3232 8226 $$
158 WGUS82 KFFC 080545 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Statement National Weather Service Peachtree City GA 1245 AM EST Sun Mar 8 2020 ...The Flood Warning is cancelled for the following rivers in Georgia... Ohoopee River near Swainsboro affecting Emanuel and Treutlen Counties GAC107-283-080615- /O.CAN.KFFC.FL.W.0246.000000T0000Z-200308T0545Z/ /SWOG1.1.ER.200306T1400Z.200307T1200Z.200308T0515Z.UU/ 1245 AM EST Sun Mar 8 2020 The Flood Warning is cancelled for The Ohoopee River near Swainsboro. * This takes effect immediately. * Until Wednesday December 31. * At 12AM Sunday the stage was 17.9 feet...and falling. * Flood stage is 18 feet. * The river will continue to fall. * At 18 feet...Flood stage is reached. Minor flooding of woodlands occurs upstream and downstream from the gage on Georgia Highway 297. && LAT...LON 3254 8262 3258 8257 3238 8224 3232 8226 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Mar 6, 6:00 AM EST, 3 hours 40 minutes earlier.
Area forecast discussion, Mar 6, 6:00 AM EST, 3 hours 40 minutes before
Area Forecast Discussion...UPDATED National Weather Service Peachtree City GA 600 AM EST Fri Mar 6 2020 .UPDATE FOR AVIATION... PREV DISCUSSION... /Issued 324 AM EST Fri Mar 6 2020/ SHORT TERM /Today through Saturday/... The lingering cloud cover over central GA and fog over portions of north GA will clear this morning, with clear or nearly clear skies the rest of the short term period. The only concern then will be for quickly increasing winds later this morning which has prompted the current wind advisory. WNW winds will increase 15-20+ kts across the area with gusts up around 30-35 kts. The winds are expected to diminish tonight. Forecast high temperatures are running about 4-15 degrees below normal across the area today and 2-11 degrees below normal on Saturday. Forecast low temperatures are running about 4-10 degrees below normal for tonight. Overall confidence is high. BDL LONG TERM /Saturday Night through Thursday/... No major changes needed to the long term portion of the forecast. The first part of the forecast remains fairly quiet with high pressure in control of the sensible weather. However, by mid to late next week, unsettled weather returns to the area. High pressure moves overhead Friday night into Saturday, but should move offshore the east coast by Sunday. Southerly flow on the backside of the high center will begin to bring low level moisture northward from the GOMEX by early next week. A frontal boundary will begin to approach the lower Mississippi River valley by later Tuesday/early Wednesday. The front should become oriented more east- west later on Wednesday and meander a bit over the TN valley through the end of the week. Several mid level pieces of shortwave energy will interact with the front, increasing the chance for pops. For now, thee highest pops remain across northern portions of the CWA. Models have stalled the east-west front a bit further north than in previous runs. Not quite confident on where this boundary will set up for Wednesday/Thursday...but it should begin to push northward on Friday as a warm front. Since forecast confidence remains low in regards to frontal placement at this time, will stick with persistence at this time. NListemaa && FIRE WEATHER... Much drier Humidities the next 2 days, especially on Saturday. Saturday Min humidities are running in the 18 to 32 percent range across the area. Strong gusty winds across the area today will be less on Saturday with most areas in the 5-10 mph range and possibly a little stronger in the mountains. && .AVIATION... 12Z Update... Lingering IFR-MVFR clouds/Vsbys will dissipate quickly this morning. Surface winds will increase WNW 15-20+ kts with gusts to 30-35 kts this morning. Winds will diminish tonight. //ATL Confidence...12Z Update... High confidence on all elements. BDL && .PRELIMINARY POINT TEMPS/POPS... Athens 55 32 57 34 / 0 0 0 0 Atlanta 53 32 55 35 / 0 0 0 0 Blairsville 43 26 53 32 / 5 5 0 0 Cartersville 52 31 55 33 / 0 0 0 0 Columbus 60 34 60 37 / 0 0 0 0 Gainesville 50 31 56 34 / 0 0 0 0 Macon 60 33 59 34 / 0 0 0 0 Rome 53 31 55 32 / 0 0 0 0 Peachtree City 56 32 57 34 / 0 0 0 0 Vidalia 63 36 59 36 / 0 0 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Wind Advisory until 7 PM EST this evening for the following zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley... Butts...Carroll...Catoosa...Chattahoochee...Chattooga... Cherokee...Clarke...Clayton...Cobb...Coweta...Crawford...Crisp... Dade...Dawson...DeKalb...Dodge...Dooly...Douglas...Emanuel... Fannin...Fayette...Floyd...Forsyth...Gilmer...Glascock... Gordon...Greene...Gwinnett...Hall...Hancock...Haralson... Harris...Heard...Henry...Houston...Jackson...Jasper... Jefferson...Johnson...Jones...Lamar...Laurens...Lumpkin... Macon...Madison...Marion...Meriwether...Monroe...Montgomery... Morgan...Murray...Muscogee...Newton...North Fulton...Oconee... Oglethorpe...Paulding...Peach...Pickens...Pike...Polk... Pulaski...Putnam...Rockdale...Schley...South Fulton...Spalding... Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair... Toombs...Towns...Treutlen...Troup...Twiggs...Union...Upson... Walker...Walton...Warren...Washington...Webster...Wheeler... White...Whitfield...Wilcox...Wilkes...Wilkinson. && SHORT TERM...BDL LONG TERM....NListemaa AVIATION...BDL
Hazardous weather outlook, Mar 6, 5:10 AM EST, 4 hours 30 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 510 AM EST Fri Mar 6 2020 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-071015- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 510 AM EST Fri Mar 6 2020 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... A Wind Advisory has been issued for today. Strong northwest winds of 20 to 25mph will be likely with frequent gusts to 30 to 40 mph possible. While rain ended across north and central Georgia, ongoing flooding issues will continue with many creeks and streams continuing to rise. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... Flooding will also continue for the next several days as area creeks, streams and rivers continue to transport the runoff from the recent heavy rains. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Mar 6, 7:26 AM EST, 2 hours 14 minutes before
Special Weather Statement National Weather Service Peachtree City GA 726 AM EST Fri Mar 6 2020 GAZ001>009-011>016-019>021-061330- Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns- Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow- Cherokee- 726 AM EST Fri Mar 6 2020 The patchy fog has largely abated across the area as winds have increased. The winds will continue to increase across the area with a wind advisory in effect today.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 5, 7:04 PM EST | River Flood Warning | FFC | Haralson | 15 hr |
| Mar 5, 8:42 PM EST | River Flood Warning | FFC | Washington, Wilkinson | 64 hr |
| Mar 5, 8:53 PM EST | River Flood Warning | FFC | Carroll, Coweta, Heard | 22 hr |
| Mar 5, 8:53 PM EST | River Flood Warning | FFC | Gwinnett | 117 min |
| Mar 5, 11:18 PM EST | River Flood Warning | FFC | Floyd | 21 days |
| Mar 5, 11:34 PM EST | River Flood Warning | FFC | Taliaferro, Wilkes | 24 hr |
| Mar 6, 4:57 AM EST | River Flood Warning | FFC | Cobb, Douglas | 29 hr |
| Mar 6, 4:47 PM EST | River Flood Warning | FFC | Dooly, Macon, Sumter | 39 hr |
Nearby
River Flood Warnings in Georgia, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.